# SDR SWAA2022011861861

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,096 hours, 9,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON FWD RH SIDE OF AC ARE INOP ; / [01] REMOVED AND REPLACED BATTERY PACK ON FWD RH EMERGENCY LIGHT POWER SUPPLY. OPS CHECK GOOD REF AMM 33-51-06
